Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

Close

Panadol Cold Relief PSE

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 
Close
Panaflex Ultra Thin

Panadol Cold Relief PSE

  • Caplets
  • 12+ Yrs
  • Relief of Blocked and/or Runny Nose and Other Cold Symptoms
  • Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg

Child Not Feeling Well? Cheer Them Up With A Personalised Teddy Video

When it comes to your child's pain or fever. Teddy's here to help. With your customised video, he may help make it easier to give your child Children's Panadol.

Watch their faces light up when Teddy calls them by their names or nicknames, and sings them a song!

Create Video

Three Great Reasons To Create Your Teddy Video

Timmy Book

1. Personalise The Experience

Make it truly yours. For a unique touch, you can upload your child's picture and it'll appear in Teddy's video. 

2. Pick Their Favourite Tune

With a collection of classic nursery rhymes to choose from, you can keep your child entertained with a Teddy sing-along.

Timmy Book

3. Put Your Little Ones At Ease

It can be challenging to get children to take their medicine. With Teddy's help, you can add a touch of fun and entertainment to make medicine time easier for you and your child. 

Three Great Reasons To Create Your Teddy Video

Timmy Book

1. Personalise The Experience

Make it truly yours. For a unique touch, you can upload your child's picture and it'll appear in Teddy's video. 

2. Pick Their Favourite Tune

With a collection of classic nursery rhymes to choose from, you can keep your child entertained with a Teddy sing-along.

Timmy Book

3. Put Your Little Ones At Ease

It can be challenging to get children to take their medicine. With Teddy's help, you can add a touch of fun and entertainment to make medicine time easier for you and your child. 

Children's Dosage Calculator

For the correct dosage, enter child's age and weight:

Please enter valid inputs

Raising A Happy, Healthy Child

To learn more about parenting tips, common childhood symptoms and children's products, visit the Children's Panadol homepage.

Go Now